Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A functorial extension of the Magnus representation to the category of three-dimensional cobordisms

Tom 240 / 2018

Vincent Florens, Gwénaël Massuyeau, Juan Serrano de Rodrigo Fundamenta Mathematicae 240 (2018), 221-263 MSC: Primary 57M27; Secondary 57M10. DOI: 10.4064/fm293-1-2017 Opublikowany online: 31 July 2017

Streszczenie

Let $R$ be an integral domain and $G$ be a subgroup of its group of units. We consider the category ${\mathbf {\mathsf {Cob}}}_G$ of $3$-dimensional cobordisms between oriented surfaces with connected boundary, equipped with a representation of their fundamental group in $G$. Under some mild conditions on $R$, we construct a monoidal functor from ${\mathbf {\mathsf {Cob}}}_G$ to the category $\mathbf {\mathsf {pLagr}}_R$ of “pointed Lagrangian relations” between skew-Hermitian $R$-modules. We call it the “Magnus functor” since it contains the Magnus representation of mapping class groups as a special case. Our construction is inspired from the work of Cimasoni and Turaev on the extension of the Burau representation of braid groups to the category of tangles. It can also be regarded as a $G$-equivariant version of a TQFT-like functor described by Donaldson. The study and computation of the Magnus functor is carried out using classical techniques of low-dimensional topology. When $G$ is a free abelian group and $R=\mathbb {Z}[G]$ is the group ring of $G$, we relate the Magnus functor to the “Alexander functor” (introduced in a prior work using Alexander-type invariants), and we deduce a factorization formula for the latter.

Autorzy

  • Vincent FlorensLMA, Université de Pau & CNRS
    Pau, France
    e-mail
  • Gwénaël MassuyeauIRMA, Université de Strasbourg & CNRS
    Strasbourg, France
    and
    IMB, Université de Bourgogne & CNRS
    Dijon, France
    e-mail
  • Juan Serrano de RodrigoDepartamento de Matemáticas
    Universidad de Zaragoza
    Zaragoza, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek